Maria Rosas, a professor of Pharmacology Health at the University of Texas Rio Grande Valley, has come forward with a shocking story about the side effects of Ozempic, a drug used to burn off excess fat1. Here are the key takeaways from the article:
The Side Effects
- Rosas experienced severe burning pain in her back, shoulders, and arms after starting Ozempic1.
- She also suffered from mild depression, which disappeared after one week1.
- In August, Rosas noticed a worse burning pain in her genital area and buttocks1.
- She discovered pieces of charred skin on her toilet seat and tissue paper when cleaning her genital area1.
- Rosas immediately notified her healthcare provider after discovering her singed and sore undercarriage1.
- She discontinued use of the drug on September 51.
- She has suffered from persistent burning pain in her back and genital area1.
- It remains to be seen if Rosas will experience any long-term effects from her use of Ozempic1.
- The drug has been linked to hives, rashes, and other adverse effects1.
Maria Rosas' story is a shocking reminder of the potential side effects of drugs like Ozempic. The drug has been linked to hives, rashes, and other adverse effects, and Rosas' experience with severe burning pain and charred skin is a stark warning to others who may be considering using the drug.